Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 195242, 9 pages
Research Article

Bounds for the Kirchhoff Index of Bipartite Graphs

School of Mathematics and Information Science, Yantai University, Yantai 264005, China

Received 1 January 2012; Accepted 10 February 2012

Academic Editor: Mehmet Sezer

Copyright © 2012 Yujun Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yujun Yang, “Bounds for the Kirchhoff Index of Bipartite Graphs,” Journal of Applied Mathematics, vol. 2012, Article ID 195242, 9 pages, 2012. doi:10.1155/2012/195242